# SDR CA020114009

- Difficulty date: November 30, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Or Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O, O

## Discrepancy

(CAN) ENGINE WAS SENT TO ATI FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED THAT ENGINE HAD BEEN SHUT DOWN IN FLIGHT. THE OPERATOR REPORTED THAT DURING THE APPROACH THE PILOT HAD NOTICED THE TURBINE INTERSTAGE TEMPERATURE HAD INCREASED TO 950 DEGREES C, AND HAD SHUT DOWN THE ENGINE AND LANDED ON THE ONE REMAINING ENGINE. THE OPERATOR HAS SPLIT THE ENGINE, NOTED EXTENSIVE INTERNAL DAMAGE, AND RE-ASSEMBLED THE UNIT PRIOR TO SHIPMENT TO ATI.
